# SDR DKB2002F00000

- Difficulty date: March 11, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N699BA
- Make and model: Cessna 208B
- Aircraft serial: 208B0833
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 2660001105
- Condition: Broken
- Location: Te Flap
- Part time: 2,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP CABLE THAT ATTACHES TO THE OUTBOARD END OF FLAP, FOUND WITH BROKEN STRANDS, WHERE THE CABLE IS SWAGED TO THE TERMINAL THAT CONNECTS TO THE FLAP.
